A selection theory for multiple-valued functions in the sense of Almgren.

Goblet, Jordan

Annales Academiae Scientiarum Fennicae. Mathematica (2006)

  • Volume: 31, Issue: 2, page 297-314
  • ISSN: 1239-629X

How to cite

top

Goblet, Jordan. "A selection theory for multiple-valued functions in the sense of Almgren.." Annales Academiae Scientiarum Fennicae. Mathematica 31.2 (2006): 297-314. <http://eudml.org/doc/129193>.

@article{Goblet2006,
author = {Goblet, Jordan},
journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
keywords = {Multiple-valued function; decomposition; differentiability; Rademacher theorem},
language = {eng},
number = {2},
pages = {297-314},
publisher = {Finnish Academy of Science and Letters, Helsinki; Finnish Society of Sciences and Letters},
title = {A selection theory for multiple-valued functions in the sense of Almgren.},
url = {http://eudml.org/doc/129193},
volume = {31},
year = {2006},
}

TY - JOUR
AU - Goblet, Jordan
TI - A selection theory for multiple-valued functions in the sense of Almgren.
JO - Annales Academiae Scientiarum Fennicae. Mathematica
PY - 2006
PB - Finnish Academy of Science and Letters, Helsinki; Finnish Society of Sciences and Letters
VL - 31
IS - 2
SP - 297
EP - 314
LA - eng
KW - Multiple-valued function; decomposition; differentiability; Rademacher theorem
UR - http://eudml.org/doc/129193
ER -

NotesEmbed ?

top

You must be logged in to post comments.